# SDR TSAA200033061

- Difficulty date: February 12, 2000
- Submitted: April 11, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED NR 3 POSITION FLOOR EMERGENCY LIGHT BATTERY PACK ASSY.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
